# SDR USAA2010012190160

- Difficulty date: December 26, 2009
- Submitted: January 21, 2010
- Operation: Air carrier
- Aircraft: N637AW
- Make and model: Airbus A320-231
- Aircraft serial: 99
- Aircraft time: 63,581 hours, 28,207 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D5528000100195
- Part serial: CG1100
- Condition: Saturated
- Location: Elevator
- Part time: 40,638 hours, 16,713 cycles
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - BC7 - MAJOR REPAIR - WATER SPOTS & TRAPPED WATER ON UPPER & LOWER SURFACES OF RIGHT ELEVATOR.  REPLACED RIGHT ELEVATOR IAW A320 AMM 27-34-41.
